Irregularity strength and compound graphs - Université de Bourgogne Accéder directement au contenu
Article Dans Une Revue Discrete Mathematics Année : 2000

Irregularity strength and compound graphs


The irregularity strength of a graph G is the smallest possible value of k or which we can assign positive integers not greater than k to the edges of G, in such a way that the sums at each vertex are distinct numbers. In this paper, we study the irregularity strength in relation with a graph composition. We prove a general bound for the irregularity strength of regular compound graphs and derive exact results for some infinite families of graphs.

Dates et versions

hal-00802760 , version 1 (20-03-2013)



Olivier Togni. Irregularity strength and compound graphs. Discrete Mathematics, 2000, 218 (1-3), p. 235-243. ⟨10.1016/S0012-365X(99)00305-2⟩. ⟨hal-00802760⟩
46 Consultations
0 Téléchargements



Gmail Facebook X LinkedIn More